MathSciNet Relay Station
MathSciNet bibliographic data
MR2288445 35B27 (35K55 46F05 49J45 76M50)
Nguetseng, Gabriel; Woukeng, Jean Louis $\Sigma$-convergence of nonlinear parabolic operators. Nonlinear Anal. 66 (2007), no. 4, 968–1004.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement